Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Increasing WBC count, concluded hyper eosinophilic syndrome, advised hydroxyl urea+. How to overcome side effects ?

Dear Sir, I need to consult a kind of problem related to white blood cells( WBC ) in blood.... this problem is related to my sister who is 31 years old...from last 3 months her WBCs are increasing in number....we had cunsulted with many doctors and done with her proper diagonosis of every test was normal...after dat doctor suggested to go for the bone marrow test...after the bone marrow test doctors concluded dat due to a kind of hyper eosinophilic syndrome her eosinophils are increasing and that causing the increasing number of WBCs also...doctors told us dat this problem can t bu cured permanently...this can be controlled only by medecines....but a kind of medecine called hydroxyl urea 500mg (prescribed by the doctor) giving lot of side effects to her body...due to this problem and such a high dose, her body is getting weak day by day and suffering from other side effects also...i jst want to know is there any permanent, specific and a proper treatment to this disease is available or not..???? pllzzz help me sir...
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
welcome to health care magic
Regarding hyper eosinophilic syndrome,it is a myeloproliferative disorder..
In the treatment 1st line of treatment is corticosteriods like predinsolone..
Hydroxyl urea is the 2nd line of treatment..
If you have more side effects,then another drug is there interferon therapy like imitinib

Consult hematologist and try this medicine..
hope you understand my suggestion
thank you
Answered: Sun, 19 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor